# SDR AUS20011426

- Difficulty date: August 30, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Unapproved Part
- Location: Mlg Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR DOWNLIGHT FITTED WITH INCORRECT PART NUMBER BULB. UNAPPROVED PART.
